# SDR SWIA2018052244703

- Difficulty date: April 28, 2018
- Submitted: May 22, 2018
- Operation: Air carrier
- Aircraft: N702BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7462
- Aircraft time: 34,796 hours, 29,814 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME AT FS 319.70 IN A-BAY HAS CORROSION ON VERTICAL FLANGE AND ATTACH FLANGE BETWEEN STR 25R AND STR27.  (C-CHECK) 05/20/2018 REMOVED AND REPLACED LWR FRAME LOCATED AT FS 319.70 IAW SRM. PRESSURE CHECK GOOD.
